# SDR UHLA2010090700146

- Difficulty date: September 7, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 16,157 hours, 10,125 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT SEAT TRACK BEAM FWD GALLEY MOUNT FITTING.  REMOVED AND REPLACED FIRRING IAW EMB 170 SRM 51-41-01 AND 51-41-02.
